# SDR UALA2012090605029

- Difficulty date: September 6, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,519 hours, 11,724 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: A0260
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT GENERATOR TRIPPED OFF, ATTEMPTED RESET PER FLIGHT MANUAL PROCEDURES.  GENERATOR WOULD NOT RESET.  CREW STARTED APU, PLACE APU GENERATOR ONLINE.  ELEC GENERATOR SYSTEM RIGHT EICAS MESSAGE DISPLAYED.  REPLACED RIGHT ENGINE IDG AS PER AMM, OPS AND LEAK CHECK OKAY.  RUN RT ENGINE PER JRH, ALL PARAMETERS OKAY.
